# SDR FDEA201407211893

- Difficulty date: July 21, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: ARB03385
- Condition: Cracked
- Location: Bs 1159 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT FWD BULKHEAD ONE STIFFENER FOUND CRACKED AT BS 1159 X = 24.  STIFFENER REMOVED AND REPLACED IAW SRM 51-31-01, VOLUME II, REVISION 101.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
